# SDR AALA20170613002

- Difficulty date: June 13, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,100 hours, 19,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 143N660323
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE OF FORWARD CARGO DOOR AT LOWER WEB ON FORWARD AND AFT ENDS.  REMOVED AND REPLACED WEB.
